# SDR CALA9701641

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Adj
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE DROP TEST USING EXTERIOR RELEASE HANDLE WAS BELOW 25 MINIMUM PULL.  THE TAIL CONE RELEASE SYSTEM WAS ADJUSTED IAW MM 53-53-00.  THE TAIL CONE RELEASE CABLE PIN SHAFT WAS REPLACED DUE TO SHARP INDENTATIONS FOUND.
